# SDR TRBA2011032

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 20,241 hours, 22,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1155691
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ON THE FLOOR AT "10AB-11AB" LOOSE.  REPLACED ROW 10AB EMERGENCY LIGHT STRIP COVER IAW ATR JIC 33-51-21.
